A FIXED POINT THEOREM FOR SOME NON-SELF-MAPPINGS
Keywords:Banach space, fixed point
A fixed point theorem is proved for continuous mappings from a nonempty closed subset $K$, of a Banach space $X$, into $X$, and which satisfies contractive definition definition (3) and property (a) below.
N. A. Assad," On some nonself nonlinear contractions," Math. Japonica 33, No.1 (1988), 17-26.
N. A. Assad, "On some nonself mappings in Banach spaces," Math. Japonica 33, No.4 (1988), 501-515.
N. A. Assad, "A fixed point theorem in Banach space," to appear.
L. E. Blumenthal, Theory and applications of distance geometry, Oxford, 1953.
B. E. Rhoades, "A fixed point theorem for some nonself mappings," Math. Japonica 23, No.4 (1978), 457-459.
M. S. Khan, M. Swaleh, and S. Sessa, "Fixed point theorems by altering distances between the points," Bull. Austral. Math. Seo., 30 (1984), 1-9.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.